MathSciNet Relay Station
MathSciNet bibliographic data
MR511883 (80j:58008) 58C25 (14B05 14B07 32C40 58C27 58F14)
Arnolʹd, V. I. Critical points of functions on a manifold with boundary, the simple Lie groups $B\sb{k}$, $C\sb{k}$, $F\sb{4}$ and singularities of evolutes. (Russian) Uspekhi Mat. Nauk 33 (1978), no. 5(203), 91–105, 237.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement